# SDR AALA20120822002

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 65,699 hours, 34,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  FOUND CONTACTS ON BATTERY PACK DIRTY.  CLEANED CONTACTS.  OPS CHECK NORMAL.
